# SDR W8PA971576

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 948-950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON WEB BS 948 TO 950, LBL 55, WL 208.  REMOVED CORRODED SECTION, FABRICATED AND INSTALLED REPLACEMENT PARTS.
